# SDR V0XD20161012185

- Difficulty date: October 6, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1015 AT STRINGER 24R IS CORRODED. CUT OUT THE DAMAGED FRAME, FABRICATED AND INSTALLED REPAIR IAW REO 670-53-61-1272.
